# SDR MASA200500287

- Difficulty date: April 6, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 18,718 hours, 14,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING AFT EMERGENCY LIGHT INOP.  MAINTENANCE RELAMPED, OPS CHECKED GOOD.
